# SDR ASAA2017051820829

- Difficulty date: May 18, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 16,505 hours, 5,430 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Sys
- Part number: 38880587
- Part serial: 130062
- Condition: Failed
- Location: Apu
- Part time: 4,102 hours, 8,414 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START WITH A FAULT LIGHT.  ACFT GROUNDED.  ACCOMPLISHED AMM 49-40, TASK 802.   REMOVED AND REPLACED THE IGNITION UNIT IAW AMM 49-41-31 AND IGNITER PLUG IAW AMM 49-41-51 OPS CHECKED GOOD.
